# SDR C2XA01BT011

- Difficulty date: February 10, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Cabin Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 3572 - CREW REPORTED EMERGENCY LIGHT AT PAX DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LIGHT ASSEMBLY.  OPS CHECKED SATISFACTORY.  (M)
